Nurofen Quickzorb Ibuprofen Lysine 342Mg 12 Caplets

Nurofen Quickzorb Ibuprofen Lysine 342mg 12 Caplets

Nurofen Quickzorb Ibuprofen Lysine 342mg has an advanced for fast absorption and relief from headache.

Tax included. Shipping calculated at checkout.

Instock

Regular price $5.99
/

Swallow the tablets with a full glass of water. Take the tablets on an empty stomach (at least half an hour before food or two hours after food). They will be absorbed more quickly if you take them on an empty stomach. Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours). Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours). Store below 25�C.
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.\n\nDo not use if:\n- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.\n- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.\n- during the last 3 months of pregnancy.\n\nUnless a doctor has told you to, do not use:\n- for more than 3 days at a time.\n- if you have asthma.\n- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.\n- if you are trying to become pregnant or during the first 6 months of pregnancy.\n- in children suffering from chickenpox (varicella).\n- in children suffering from dehydration through diarrhoea and/or vomiting.\n- if you are taking medication regularly.\n- if you are aged 65 years or over.\n- in children under 7 years of age.\n\nStop use and see your doctor immediately if:\n- you have an allergic reaction.

Reviews See what others say